# SDR CA190630001

- Difficulty date: June 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2110 · Cabin Compressor System
- Part: Shutoff Valve
- Part number: 3215622
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) R PACK HIGH TEMP PASSING THROUGH 13,000FT. QRH CLEARED. MESSAGE RETURNED APPROX 5 MIN LATER AND WAS CLEARED AGAIN. AFTER RETURNING TO DEPARTURE AIRPORT R PACK HI PRESS ON GROUND ROLL WITH POWER AT IDLE.   CORRECTIVE ACTION: REMOVED AND REPLACE RIGHT SIDE PRESSURE REGULATING SHUTOFF VALVE (TC# 20190630001)
